Jump to content
CrazyBoards.org

Recommended Posts

About 12 days into abilify 15mg.  The first week was fine.  Outside of terrible insomnia, the rest of the side effects didn't seem so bad.  Starting about day 8 however, the insomnia still seems bad and it's being compounded by anxiety.  I've also noticed a dip in mood.  I'm sure you'll all tell me that I have to wait this out, that it might pass, but I'm so tempted to run back to Zyprexa, which is problematic in its own right (weight gain/zombie), but at least I could sleep with little anxiety.  How much longer should I wait?

Link to comment
Share on other sites

I had this really mild akathisia on abilify. Is it possible it might be barely noticeable akathisia and treatable?  Though there's the problems of treating side effects with other drugs.

Edited by Banana Smurf
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...